# SDR LR7A05177

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HSP53300, FOUND SKIN BELOW NLG INSPECTION WINDOW WITH 1/8 INCH HORIZONTAL CRACKS FROM TWO RIVET HOLES DOWNWARD AND LEFT, FS 196, WL133, LBL1.0.  REPAIRED SKIN IAW DRG R05-028-03, MEA 382-53-05-083, NR 0316.
